# SDR ASOA201100954

- Difficulty date: April 29, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 20,526 hours, 14,083 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"GEAR DISAGREE" WARNING MESSAGE AFTER T/O NOSE GEAR RED MAIN GEAR BOTH "AMBER" FLASHING "GREEN" ALTERNATING QRH PROCEDURES GEAR DOWN WITH ALL GEAR GREEN DOWN LANDED AT 66,7000,V/S-400 TOUCHDOWN.  ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED AS A PRECAUTION.  ADJUSTED PROXIMITY SENSOR PX24 & PX44 IAW AMM 32-61-05, OPS CHECKED GOOD.
